MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION REPEATER; SET, I.V. FLUID TRANSFER

BAXTER HEALTHCARE CORPORATION REPEATER; SET, I.V. FLUID TRANSFER
Model Number H93811
Medical Device Problem Codes Complete Blockage (1094); Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a sterile repeater pump tube set was blocked, not allowing the fluid to pass through the tube.This occurred prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: d9, h3, h4, h6 (update codes), and h11.H11: the actual device and a photograph of the sample were provided for evaluation.A visual inspection of the returned sample observed a blockage inside the tubing that prevented the flow of the solution.However, the reported issue was not identified during the visual inspection of the photo.The reported condition was verified.The cause of the condition was determined to be variations in the manufacturing of the product assembly.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
REPEATER
Common Device Name
SET, I.V. FLUID TRANSFER
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
AVAILMED
c. industrial lt. 001 mz. 105
no 20905 int a, col cd ind.
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23409589
Report Number1416980-2025-05321
Device Sequence Number9019380
Product Code LHI
UDI-Device Identifier00085412475721
UDI-Public(01)00085412475721(10)60645017(17)280430
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberH93811
Device Catalogue NumberH93811
Device Lot Number60645017
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2025
Supplement Date Received by Manufacturer11/26/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date11/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown